Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications


2021 | Journal Article | IST-REx-ID: 8742 | OA
The geometric sieve for quadrics
T.D. Browning, R. Heath-Brown, Forum Mathematicum 33 (2021) 147–165.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
Equidistribution and freeness on Grassmannians
T.D. Browning, T. Horesh, F.A. Wilsch, ArXiv (n.d.).
View | Download Preprint (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 8682 | OA
The Hasse principle for random Fano hypersurfaces
T.D. Browning, P.L. Boudec, W. Sawin, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
A geometric version of the circle method
T.D. Browning, W. Sawin, Annals of Mathematics 191 (2020) 893–948.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Export / Embed